Barkat Bhayo
Barkat Bhayo
Koulutuskeskus Salpaus, Finland
Dirección de correo verificada de salpaus.fi
Título
Citado por
Citado por
Año
On generalized trigonometric functions with two parameters
BA Bhayo, M Vuorinen
Journal of Approximation Theory 164 (10), 1415-1426, 2012
582012
Inequalities for eigenfunctions of the p-Laplacian
BA Bhayo, M Vuorinen
Проблемы анализа 2 (1), 2013
322013
Convexity properties of generalized trigonometric and hyperbolic functions
Á Baricz, BA Bhayo, R Klén
Aequationes mathematicae 89 (3), 473-484, 2015
272015
On generalized complete elliptic integrals and modular functions
BA Bhayo, M Vuorinen
arXiv preprint arXiv:1102.1078, 2011
222011
Turán type inequalities for generalized inverse trigonometric functions
Á Baricz, BA Bhayo, M Vuorinen
Filomat 29 (2), 303-313, 2015
182015
Power mean inequality of generalized trigonometric functions
BA Bhayo, M Vuorinen
arXiv preprint arXiv:1209.0873, 2012
172012
Functional inequalities for generalized inverse trigonometric and hyperbolic functions
Á Baricz, BA Bhayo, TK Pogány
Journal of Mathematical Analysis and Applications 417 (1), 244-259, 2014
162014
On Mori’s theorem for quasiconformal maps in the 𝑛-space
B Bhayo, M Vuorinen
Transactions of the American Mathematical Society 363 (11), 5703-5719, 2011
162011
New trigonometric and hyperbolic inequalities
BA Bhayo, R Klén, J Sándor
arXiv preprint arXiv:1501.05070, 2015
152015
On Jordan’s, Redheffer’s and Wilker’s inequality
BA Bhayo, J Sandor
Math. Inequal. Appl 19 (3), 823-839, 2016
132016
On two new means of two variables II
J Sándor, BA Bhayo
Notes on Number Theory and Discrete Mathematics 20 (4), 1-10, 2014
122014
On certain old and new trigonometric and hyperbolic inequalities
BA Bhayo, J Sándor
Analysis Mathematica 41 (1-2), 3-15, 2015
102015
On the generalized convexity and concavity
BA Bhayo, L Yin
arXiv preprint arXiv:1411.6586, 2014
102014
Logarithmic mean inequality for generalized trigonometric and hyperbolic functions
BA Bhayo, L Yin
arXiv preprint arXiv:1404.6732, 2014
102014
On generalized (p, q)-elliptic integrals
BA Bhayo, L Yin
arXiv preprint arXiv:1507.00031 12, 2015
92015
On an inequality of Redheffer
J Sįndor, B A Bhayo
Miskolc Mathematical Notes 16 (1), 475-482, 2015
92015
On Carlson" s and Shafer" s inequalities
BA Bhayo, JS Andor
Проблемы анализа 3 (1), 2014
92014
Inequalities connecting generalized trigonometric functions with their inverses
BA Bhayo, J Sandor
Проблемы анализа 2 (2), 2013
92013
On some inequalities for the identric, logarithmic and related means
J Sandor, BA Bhayo
arXiv preprint arXiv:1503.06013, 2015
72015
On two new means of two variables II
BA Bhayo, J Sándor
Notes Number Th. Discr. Math 20 (4), 1-10, 2014
72014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20